# SDR GTIA000326

- Difficulty date: November 17, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 33 FLOOR PATH LIGHT COVER (RED) BROKEN.   TRANSFERRED TO DMI 115800-2 IAW 33-24 OF MD 80 MEL.
